# SDR FDEA201403180520

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM AT BS 377 HAS AREAS WITH NICKS, SCRATCHES & CORROSION. REPAIRED FLOORBEAM AT STATION 377 LBL 35 - 70 IAW SRM 53-00-51, FIG 201, DET II, SHEET NR 4, REPAIR NR 8.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL II & III, MAJOR REPAIR.
